# SDR R61A201712010899

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK,  CORROSION FOUND AT 3 AREAS ON RIGHT SILL FRAME 14. REMOVED AND REPLACED RT DOUBLER PANEL AT FRAME 14 IAW SRM 51-43-04.
